MathSciNet Relay Station
MathSciNet bibliographic data
MR2735973 15A24 (15B33)
Wang, Qing Wen; Jiang, Jing Extreme ranks of (skew-)Hermitian solutions to a quaternion matrix equation. Electron. J. Linear Algebra 20 (2010), 552–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement